# SDR SWAA2024102837060

- Difficulty date: September 12, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA277 TO STA294.5 AND BL0 FWD GALLEY AND LAV 2024-572204<[01] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN STA277 TO STA294.5 AND BL0 FWD GALLEY AND LAV . IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG# 141A5400 SHEET 20 REV.- SSE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED WEB-INTERCOSTAL LOCATED BETWEEN STA277 TO STA294.5 AND BL0 FWD GALLEY AND LAV . IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG# 141A5400 SHEET 20 REV.- SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED
